# SDR SWAA040114

- Difficulty date: January 11, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 62,227 hours, 61,283 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC, FOUND SKIN CRACKED AT BS 960, WL 185 LT SIDE.  REPAIRED SKIN CRACK PER SRM.
